# SDR ASOA201000146

- Difficulty date: February 2, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 15,186 hours, 10,312 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LF FWD FLOOR SEAT TRACK AT SEAL 1B HAS SEVERE CORROSION AND MINOR SURFACE CORROSION FROM 1AB TO FS 477.40.    REMOVED LEFT HAND FLOOR SEAT TRACK DUE TO BEING OUT OF LIMITS FOR SEVERE CORROSION PER SRM 53-21-49-101-001-A01.  INSTALLED FWD MOST LEFT SEAT TRACK IAW AMM 53-00-49-400-801. PO 10141-0001.
